# SDR 2004FA0000051

- Difficulty date: January 9, 2004
- Submitted: January 9, 2004
- Operation: General aviation
- Aircraft: N119CP
- Make and model: Piper PA-46-310P
- Aircraft serial: 468508041
- Aircraft time: 5,527 hours
- Engine: Cont TSIO520*
- System (JASC): 7120 · Engine Mount Section
- Part: Fastener
- Part number: 824872
- Condition: Loose
- Location: Engine Mount
- Part time: 5,527 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A RECENT INSPECTION IT WAS NOTED THAT ALL OF THE LOCK FASTENERS THAT SECURE THE STEEL ATTACH FITTINGS TO THE AIRFRAME FOR THE ENGINE MOUNT LOWER ATTACH POINTS WERE VERY LOOSE (COULD BE TURNED BY HAND).  ACCESS TO THE AREA MAKES IT DIFFICULT TO INSPECT.  PROBLEM WAS CORRECTED BY INSTALLING THE NEXT SIZE UP LOCK FASTENERS.
